# SDR AALA20100717EWR02

- Difficulty date: July 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 33,971 hours, 15,797 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR94052
- Part serial: 43732
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED CABIN FILLED WITH GREY ELECTRICAL SMOKE.  EMERGENCY DECLARED LANDED EWR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BURNT BALLAST AT ROW 8-9 AND DAMAGED POWER PORT CABLE AT SEAT 7-8.  REPLACED BALLEST CONTROLLING SEATS 8-AB AND 9-AB OVERHEAD CEILING LIGHTS.  REPLACED SEAT TO SEAT CABLE BETWEEN 7-DEF AND 8-DEF.  SYSTEM GROUND CHECK NORMAL OPERATION.
